# SDR USAA040416

- Difficulty date: August 11, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532422
- Condition: Cracked
- Location: Rt Wing
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND REAR SPAR UPPER CHORD CRACKED .1888 INCH, RIGHT WING, REAR SPAR, UPPER CHORD AT RSS 224.14 AT SECOND HOLE.  INSTALLED DOUBLER PER EA 78782.  (M)
